# SDR ASAA2013080995769

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,847 hours, 6,506 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE WOULD NOT COOL DOWN FROM ROW 6 TO ROW 10 IN CABIN.  REST OF CABIN COOLED NORMALLY.  ACFT GROUNDED.  C/W FIM 21-61, TASK 801, CABIN TEMP CONTROLLER BITE TEST, NO FAULTS FOUND.  BITE TESTS GOOD. C/W CABIN TEMP CONTROL & INDICATION OP TEST IAW AMM TASK 21-61-00-807-802. OP TESTS GOOD.  C/W TRIM AIR PRESSURE REGULATING & S/O VALVE, OPS TEST IAW AMM 21-62-00-000-801. OPS TESTS GOOD. CLEANED CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06.  OK FOR CONTINUED SERVICE.
